# SDR UALA2012011200261

- Difficulty date: January 10, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 54,852 hours, 20,426 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 751F000001
- Part serial: 56
- Condition: Failed
- Location: A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK 2 FAIL ON LANDING ROLL OUT.  REPLACED NR 1 PACK FLOW CONTROL VALVE PER MM, OPS CHECKED GOOD.
